# SDR CALA0000503

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N18658
- Make and model: Boeing 737524
- Aircraft serial: 28919
- Aircraft time: 5,734 hours, 2,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Inoperative
- Location: Lg Logic Shelf
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH TO IAH THREE GREEN GEAR DOWN LIGHTS AND THREE RED GEAR UNSAFE LIGHTS WERE ILLUMINATED.  THE GEAR WAS RECYCLED DURING A GO-AROUND AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M983 AND M986 LOGIC CARDS.  INDICATION AND OPERATIONAL CHECKS WERE GOOD.
